The best medicine to help relieve toothache is a timely visit to the dentist, and stopping the symptom with painkillers is recommended only as a temporary measure.
Today, on the pharmacy shelves you can find a lot of remedies to get rid of the disease. Of course, no medicine can eliminate the cause of pain. In this case, only a dentist can help, but it will be possible to stop the torment in a short time.
The drugs work in different ways. Some relieve inflammation, others relieve pain by blocking the flow of relevant impulses to the brain. Given the strength of the pain and the age of the patient, the pharmacist will always suggest medication options.
Rating of painkillers for toothache
10 Ketorol Express tab. dispersion in the oral cavity 10 mg №20
Ketorol Express tab. dispersion in the oral cavity 10 mg №20
It has a pronounced analgesic effect, has an anti-inflammatory and moderate antipyretic effect. The mechanism of action is associated with non-selective inhibition of the activity of COX — COX‑1 and COX‑2, which catalyzes the formation of prostaglandins from arachidonic acid, which play an important role in the pathogenesis of inflammation, pain and fever.
The drug does not affect opioid receptors, does not depress breathing, does not cause drug dependence, does not have a sedative and anxiolytic effect.
After oral administration, the onset of analgesic action is noted after 1 hour, the maximum effect is achieved after 1–2 hours.
9 Dexonal tab. p / o captivity. 25 mg #10
Dexonal tab. p / o captivity. 25 mg #10
Dexketoprofen trometamol, the active ingredient in Dexonal®, is a non-steroidal anti-inflammatory drug (NSAID) that has analgesic, anti-inflammatory and antipyretic effects. The mechanism of action of dexketoprofen is based on the inhibition of prostaglandin synthesis at the level of cyclooxygenases (COX‑1 and COX‑2).
The analgesic effect occurs 30 minutes after taking Dexonal® orally, the duration of the therapeutic effect reaches 4–6 hours.
8 Pentalgin tab. p / o captivity. #24
Pentalgin tab. p / o captivity. #24
Analgesic (non-narcotic analgesic + non-steroidal anti-inflammatory drug + psychostimulant + antispasmodic + H1-histamine receptor blocker).
Simultaneous use of the drug with other drugs containing paracetamol and / or other non-steroidal anti-inflammatory drugs, as well as with drugs to relieve the symptoms of “cold”, flu and nasal congestion, should be avoided.
One of the most reliable drugs among similar ones. A proven medicine can eliminate both aching and acute pain. It has a combined effect and has antipyretic and analgesic properties. Askofen is prescribed for the complex therapy of various inflammatory processes, fever, pain attacks of various localization, and others. Manufacturers have developed the composition correctly so that the tablets do not cause addiction and negative consequences.
The substances contained in the medication work quickly and efficiently. Paracetamol helps to reduce body temperature if necessary, and also has a moderate analgesic property. Caffeine allows you to expand blood vessels, which helps to cope with a debilitating condition and forget about discomfort. Acetylsalicylic acid will have an anti-inflammatory effect and stop the progression of pathologies. The impossibility of taking pills during pregnancy and lactation upsets many buyers.
The non-steroidal anti-inflammatory drug has earned a lot of laudatory comments from people who have repeatedly encountered dental problems. Ketanov is able to have a particularly powerful analgesic effect. Thanks to its triple action, it helps to get rid of fever, inflammation and pain. Often, the remedy is prescribed for acute discomfort, which is not amenable to other, more gentle drugs. Peripheral exposure brings results in a few minutes and alleviates the patient’s condition for a long time.
Of the wide range of drugs, Ketanov is able to work almost the best. By inhibiting the undesirable activity of special enzymes, the drug stops the production of inflammation and pain modulators. The minimum risk of side effects makes the tablets indispensable and in demand among buyers. In addition, in the process of taking there is no addiction syndrome. Contraindication of use during pregnancy and lactation does not please many patients.
An effective fast-acting gel recommended by most dentists for sudden pain. He actively fights the inflammatory process that has arisen in the gum tissue. Forming a protective film, the drug accelerates the regeneration of damaged areas. It should be applied 2–3 times a day, which will help in a short time to get rid of discomfort. After a few minutes, the gel begins to perform an analgesic function and alleviates the patient’s condition.
The active substance that is part of the drug is benzocaine. It has an analgesic effect on the mucous membranes, without harming them in the form of irritations. It is recommended to use Dentol for no more than a week. After that, you should still consult a dentist for treatment. One of the best characteristics of the drug is the possibility of use by young children during teething from 4 months. Buyers speak well of the drug and advise it to be purchased. Only in case of hypersensitivity to the components of Dentol, side effects may appear — swelling or itching.
One of the best painkillers according to many experts. It is prescribed for both mild discomfort and acute pain. The rapid action of the drug will allow you to instantly forget about the debilitating condition and ensure the patient’s peace of mind for a certain period of time, before going to the dentist. Release forms are different: capsules, suppositories, tablets, syrups, gels and ointments. All varieties effectively perform their functions and alleviate the condition.
The main component is ibuprofen, which helps relieve pain of varying intensity and stop the active processes of inflammation. In addition, at a high temperature, which appears in connection with unbearable discomfort, Nurofen is able to get rid of it. Relief occurs within 15 minutes, and the patient begins to feel much better. This is confirmed by numerous customer reviews, which are mostly positive and recommendatory.
A tool that many people know today. It is great for moderate pain relief. The drug is a non-narcotic anti-inflammatory agent. Its versatility is undeniable — it eliminates fever and inflammation. In addition, 20 minutes after taking, the pain of any localization subsides, which brings significant relief to patients for a long time (about 4 hours). It is recommended to take with meals, drinking plenty of water. It is better to discuss the dose with your doctor in order to avoid side effects.
Thanks to metamizole sodium, which is part of the composition, the production of prostaglandins is blocked. These substances are responsible for the intensity of pain and inflammation in the body. To help metamizole, manufacturers added tempidone. It enhances the analgesic effect of the first component. Customer reviews are distinguished by positive characteristics about the effectiveness of the drug. The only thing that patients attribute to the minuses is a strong relaxing effect of the general condition after taking it. Therefore, before vigorous activity, it is better not to take it.
One of the most powerful remedies for toothache. 10 minutes after ingestion, the tablets are absorbed into the bloodstream and begin to act. Combined Dolospa helps to get rid of a hated and debilitating state almost in an instant. The severe nature of the pain is also amenable to the drug and softens, so that the patient forgets about the discomfort for a long time. It is worth taking tablets no more than 3 times a day, since they are not gentle on the gastrointestinal tract.
The composition of the product allows the pills to fight severe pain and relieve inflammation. Thanks to the dicycloverine contained in the drug, there is a blocking of impulses that tend to the brain, and this provides an analgesic result. The analgesic is one of the most powerful remedies. It is used for various diseases, and it copes well with unbearable pain. The drug has many contraindications, therefore, before taking it, it is advisable to consult a specialist doctor.
1 Ibuprofen tab. 200 mg #20
Ibuprofen tab. 200 mg #20
NSAIDs, a derivative of phenylpropionic acid. It has anti-inflammatory, analgesic and antipyretic effects.
The mechanism of action is associated with the inhibition of the activity of COX, the main enzyme of the metabolism of arachidonic acid, which is a precursor of prostaglandins, which play a major role in the pathogenesis of inflammation, pain and fever. The analgesic effect is due to both peripheral (indirectly, through the suppression of prostaglandin synthesis) and the central mechanism (due to inhibition of prostaglandin synthesis in the central and peripheral nervous system). Suppresses platelet aggregation.
When applied externally, it has an anti-inflammatory and analgesic effect. Reduces morning stiffness, increases the range of motion in the joints.